DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 31, Number 3/4, March/April 2018

  • Global stability of an SIS epidemic model with a finite infectious period

    Yukihiko Nakata and Gergely Röst

    Volume 31, Number 3/4 (2017), pages 161-172

  • On the Galerkin approximation and strong norm bounds for the stochastic Navier-Stokes equations with multiplicative noise

    Igor Kukavica, Kerem Kerem Uğurlu, and Mohammed Ziane

    Volume 31, Number 3/4, March/April 2018, pages 173-186

  • Global well posedness for a two-fluid model

    Yoshikazu Giga, Slim Ibrahim, Shengyi Shen, and Tsuyoshi Yoneda

    Volume 31, Number 3/4, March/April 2018, pages 187-214

  • A nondivergence parabolic problem with a fractional time derivative

    Mark Allen

    Volume 31, Number 3/4, March/April 2018, pages 215-230

  • Quasilinear elliptic systems convex-concave singular terms and $\Phi$-Laplacian operator

    José V. Gonçalves, Marcos L. Carvalho, and Carlos Alberto Santos

    Volume 31, Number 3/4, March/April 2018, pages 231-256

  • Nodal solutions for Lane-Emden problems in almost-annular domains

    Anna Lisa Amadori, Francesca Gladiali, and Massimo Grossi

    Volume 31, Number 3/4, March/April 2018, pages 257-272

  • Exponential stability for the defocusing semilinear Schrödinger equation with locally distributed damping on a bounded domain

    César Augusto Bortot and Wellington José Corrêa

    Volume 31, Number 3/4, March/April 2018, pages 273-300

  • Horizontal Biot-Savart law in general dimension and an application to the 4D magneto-hydrodynamics

    Kazuo Yamazaki

    Volume 31, Number 3/4, March/April 2018, pages 301-328